# SDR MASA2017052812332

- Difficulty date: May 28, 2017
- Submitted: May 29, 2017
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 34,234 hours, 27,466 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MEGAPHONE INOPERATIVE.  OPS CHECKED GOOD, COULD NOT DUPLICATE.
